Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taking metoporol. Had ablation. Taking supplement HCG. Suggestions?

User rating for this question
Very Good
Answered by

Pain Medicine & Palliative Care Specialist
Practicing since : 1983
Answered : 1337 Questions
Hi, I am currently taking metoporol 25mg twice a day for a-fib. Had the ablation in March with great results. Want to know if taking the supplement HCG for weight control and resetting metabolism, will interfere with heart med. Thank you, Dianne Had a stress test in dec of 12 and did excellant. Echoi in XXXXXXX good no problems do not have any other medical problems other than bad knee
Posted Tue, 23 Jul 2013 in Medicines and Side Effects
Answered by Dr. Kerry Pottinger 3 hours later
Thank you for using Healthcare Magic.
It is good to know that you have been successfully treated for atrial fibrillation and that your current therapy of metoprolol is keeping you in good health.
The use of HCG for weight control has not been proved to be effective in this context. Therefore, there are no studies to look at how it interacts with other medicines.
I can say that, theoretically, it is unlikely to interfere with metoprolol therefore, your atrial fibrillation will, most likely, remain under control.
I hope this has been of help to you. If you have any further questions, please do not hesitate to contact me.
Dr K A Pottinger
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor